| Catalog Number |
DWP2393 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Misassembled During Manufacturing /Shipping (2912)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
Event or Problem Description
An issue has been reported with a perform humeral poly implant where the lock ring was assembled upside down during manufacturing, leading to disassembly from the patient in the recovery room.Immediate action was taken, with the insert being removed and a new one implanted.The revision surgery was successful without additional adverse consequences to the patient.
Additional Manufacturer Narrative
Correction: h6 clinial signs code: the reported event was confirmed, since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: the visual inspection of the returned device reveals that the orientation of the lock ring on the humeral poly component was incorrectly assembled in an up-side manner, and this was validated by the r&d member of r&d team.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, or design related problems were found during the investigation.The nature of the complaint does not necessitate an op-tech/ifu review since it is a manufacturing related issue.Based on investigation, the root cause was attributed to a manufacturing related issue.Therefore, an nc has been opened to investigate further and prevent the recurrence.If any further information is provided, the complaint report will be updated.
Event or Problem Description